# SDR A6WA9900025

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A SEAT PAN CRACKED.  REPLACED PAN.  ACFT TT:  19,327 HOURS.  ACFT TC:  22,789.    (X)
